A note on block triangular presentations of rings and finitistic dimension
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 207-214.
@article{RSMUP_2001__105__207_0,
     author = {Burgess, W. D. and Fuller, K. R. and Tonolo, A.},
     title = {A note on block triangular presentations of rings and finitistic dimension},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {207--214},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834991},
     zbl = {02216886},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__207_0/}
}
TY  - JOUR
AU  - Burgess, W. D.
AU  - Fuller, K. R.
AU  - Tonolo, A.
TI  - A note on block triangular presentations of rings and finitistic dimension
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 207
EP  - 214
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__207_0/
LA  - en
ID  - RSMUP_2001__105__207_0
ER  - 
%0 Journal Article
%A Burgess, W. D.
%A Fuller, K. R.
%A Tonolo, A.
%T A note on block triangular presentations of rings and finitistic dimension
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 207-214
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__207_0/
%G en
%F RSMUP_2001__105__207_0
Burgess, W. D.; Fuller, K. R.; Tonolo, A. A note on block triangular presentations of rings and finitistic dimension. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 207-214. http://archive.numdam.org/item/RSMUP_2001__105__207_0/

[1] F.W. Anderson - K.R. Fuller, Rings and Categories of Modules, Second Edition, Springer-Verlag, New York, 1992. | MR | Zbl

[2] M. Auslander-I. Reiten, Applications of contravariantly finite subcategories, Adv. in Math., 86 (1991), pp. 111-152. | MR | Zbl

[3] M. Auslander - S.O. Smalø, Preprojective modules over artin algebras, J. Algebra, 66 (1980), pp. 61-122. | MR | Zbl

[4] W.D. Burgess, The graded Cartan matrix and global dimension of O-relations algebras, Proc. Edinburgh Math. Soc., 30 (1987), pp. 351-362. | MR | Zbl

[5] F.U. Coelho - M.I. Platzeck, On artin rings whose idempotent ideals have finite projective dimension, preprint, 1999. | MR | Zbl

[6] R.M. Fossum - P.A. Griffith - I. Reiten, Trivial extensions of abelian categories, Lecture Notes in Math., 456, Springer-Verlag (1975). | MR | Zbl

[7] K.R. Fuller, The Cartan determinant and global dimension of Artinian rings, Azumaya algebras, actions, and modules (Bloomington, IN, 1998), pp. 51-72, Contemp. Math., 124, Amer. Math. Soc, Providence, RI, 1992. | MR | Zbl

[8] K.R. Fuller - M. SAORÍN, On the finitistic dimension conjecture for artinian rings, Manuscripta Math., 74 (1992), pp. 117-132. | EuDML | MR | Zbl

[9] K.R. Goodearl - B. Huisgen-Zimmermann, Repetitive resolutions over classical orders and finite-dimensional algebras, Algebras and modules, II (Geiranger, 1996), pp. 205-225, CMS Conf. Proc., 24, Amer. Math. Soc., Providence, RI, 1998. | MR | Zbl

[10] E.L. Green - B. HUISGEN-ZIMMERMANN, Finitistic dimension of artinian rings with vanishing radical cube, Math. Z., 206 (1991), pp. 505-526. | MR | Zbl

[11] E.L. Green - E. KIRKMAN - J. KUZMANOVICH, Finitistic dimension of finite dimensional monomial algebras, J. Algebra, 136 (1991), pp. 37-50. | MR | Zbl

[12] K. Igusa - D. Zacharia, Syzygy pairs in monomial algebras, Proc. Amer. Math. Soc., 108 (1990), pp. 601-604. | MR | Zbl

[13] M.I. Platzeck, Artin rings with all idempotent ideals projective, Comm. Algebra, 24 (1996), pp. 2515-2533. | MR | Zbl

[14] J.R. Rotman, An Introduction to Homological Algebra, Academic Press, Orlando, 1979. | MR | Zbl

[15] S.O. Smalø, Functorially finite subcategories over triangular matrix rings, Proc. Amer. Math. Soc., 111 (1991), pp. 651-656. | MR | Zbl

[16] Y. Wang, Finitistic dimensions of semiprimary rings, Manuscripta Math., 81 (1993), pp. 79-87. | MR | Zbl

[17] Y. Wang, Finitistic dimensions of serial-like rings, J. Pure Appl. Algebra, 96 (1994), pp. 81-96. | MR | Zbl

[18] B. Zimmermann-Huisgen, Syzygies and homological dimensions over left serial rings. Methods in module theory (Colorado Springs, CO, 1991), pp. 161-174, Lecture Notes in Pure and Appl. Math., 140, Dekker, New York, 1993. | MR | Zbl